Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1975, Volume 220, Number 4, Pages 761–764 (Mi dan38817)  

MATHEMATICS

On a class of Watson transforms

M. A. Bartoshevich


Full text: PDF file (392 kB)

Bibliographic databases:
UDC: 517.43
Presented: А. А. Дородницын
Received: 24.06.1974

Citation: M. A. Bartoshevich, “On a class of Watson transforms”, Dokl. Akad. Nauk SSSR, 220:4 (1975), 761–764

Citation in format AMSBIB
\Bibitem{Bar75}
\by M.~A.~Bartoshevich
\paper On a class of Watson transforms
\jour Dokl. Akad. Nauk SSSR
\yr 1975
\vol 220
\issue 4
\pages 761--764
\mathnet{http://mi.mathnet.ru/dan38817}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0374831}
\zmath{https://zbmath.org/?q=an:0339.44001}


Linking options:
  • http://mi.mathnet.ru/eng/dan38817
  • http://mi.mathnet.ru/eng/dan/v220/i4/p761

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:45
    Full text:35

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021